# SDR FDEA202108132057

- Difficulty date: August 13, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 31,017 hours, 17,565 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA WATER TRAPPED AREA2(200MM X 90MM)WAS FOUND AT R/H ELEVATOR UPPER SKIN   PANEL   T/E BETWEEN NO.20 & NO.21 SCREW AREA.   ACCOMPLISHED THE WATER TRAPPED AREA 2 (200MMX90MM) CAT.B REPAIR I.A.W A300-600   SRM   51-21-12-201 PARA5F, FIG209, P.241-256 AND SRI 55-21-12-201 IIR 55-21-12-2-001-00 PARA3A,   P201-  205
